Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 382, NWS North Platte, NE

August 30, 20137 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 30, 2013, 10:01 PM CDT for 7 counties in Nebraska. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 30, 2013, 10:01 PM CDT (03:01 UTC)
Expired
Aug 30, 2013, 10:45 PM CDT
In force
44 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Blaine County, NE, Brown County, NE, Custer County, NE, Garfield County, NE, Holt County, NE, Loup County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 75 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 30, 2:54 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 940 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
940 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
2446 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

233 
WUUS53 KLBF 310301
SVRLBF
NEC009-017-041-071-089-115-149-310345-
/O.NEW.KLBF.SV.W.0382.130831T0301Z-130831T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1001 PM CDT FRI AUG 30 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHEASTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
  WESTERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHWESTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
  LOUP COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 1045 PM CDT

* AT 958 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES EAST OF ELSMERE TO BREWSTER TO MILBURN...AND
  MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  TAYLOR...BURWELL...MILBURN...GATES...ALMERIA...ROSE...CALAMUS
  RESERVOIR STATE RECREATION AREA...ALMERIA MEADOW STATE WILDLIFE
  MANAGEMENT AREA...RAVEN...JOHNSONS CORNER...FOX BAYOU...DUFF...
  HORSESHOE BEND LAKE...HANNAMON BAYOU CAMPGROUND...VALLEY VIEW FLAT
  CAMPGROUND...KENT DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...
  NUNDA SHOAL CAMPGROUND...TWIN LAKES STATE WILDLIFE MANAGEMENT
  AREA...HOMESTEAD KNOLLS CAMPGROUND AND VIRGINIA SMITH DAM.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 256 AND 260.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 120 AND 168.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4159 9989 4195 9995 4222 10017 4225 10016
      4244 9928 4214 9904 4178 9899
TIME...MOT...LOC 0300Z 253DEG 39KT 4219 10001 4197 9984
          4170 9979

HAIL...<.75IN
WIND...60MPH

$$

POWER
2 follow-up statements
738 
WWUS53 KLBF 310324
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1024 PM CDT FRI AUG 30 2013

NEC009-310334-
/O.CAN.KLBF.SV.W.0382.000000T0000Z-130831T0345Z/
BLAINE NE-
1024 PM CDT FRI AUG 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BLAINE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4167 9957 4207 9966 4231 9987 4244 9929
      4214 9905 4178 9900
TIME...MOT...LOC 0324Z 253DEG 39KT 4226 9967 4204 9950
          4177 9946

$$

NEC017-041-071-089-115-149-310345-
/O.CON.KLBF.SV.W.0382.000000T0000Z-130831T0345Z/
BROWN NE-CUSTER NE-GARFIELD NE-HOLT NE-LOUP NE-ROCK NE-
1024 PM CDT FRI AUG 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ROCK...LOUP...SOUTHWESTERN HOLT...WESTERN GARFIELD...NORTHEASTERN
CUSTER AND SOUTHEASTERN BROWN COUNTIES UNTIL 1045 PM CDT...

AT 1021 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHWEST OF ROSE TO 9 MILES SOUTH OF ROSE TO
5 MILES SOUTHEAST OF ALMERIA...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
TAYLOR...BURWELL...ROSE...CALAMUS RESERVOIR STATE RECREATION AREA...
DUFF...HORSESHOE BEND LAKE...HANNAMON BAYOU CAMPGROUND...KENT
DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...VALLEY VIEW FLAT
CAMPGROUND...TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...NUNDA SHOAL
CAMPGROUND...HOMESTEAD KNOLLS CAMPGROUND...VIRGINIA SMITH DAM...
SYBRANT...CARSON LAKE...DEVERRE AND PONY LAKE.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 120 AND 168.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4167 9957 4207 9966 4231 9987 4244 9929
      4214 9905 4178 9900
TIME...MOT...LOC 0324Z 253DEG 39KT 4226 9967 4204 9950
          4177 9946

HAIL...<.75IN
WIND...60MPH

$$

POWER
737 
WWUS53 KLBF 310344
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1044 PM CDT FRI AUG 30 2013

NEC017-041-071-089-115-149-310355-
/O.EXP.KLBF.SV.W.0382.000000T0000Z-130831T0345Z/
BROWN NE-CUSTER NE-GARFIELD NE-HOLT NE-LOUP NE-ROCK NE-
1044 PM CDT FRI AUG 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ROCK...LOUP...
SOUTHWESTERN HOLT...WESTERN GARFIELD...NORTHEASTERN CUSTER AND
SOUTHEASTERN BROWN COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

LAT...LON 4167 9957 4207 9966 4231 9987 4244 9929
      4214 9905 4178 9900
TIME...MOT...LOC 0345Z 253DEG 39KT 4232 9937 4210 9921
          4183 9917

$$

POWER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 3:08 PM CDT, 6 hours 53 minutes earlier.

Area forecast discussion, Aug 30, 3:08 PM CDT, 6 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
308 PM CDT FRI AUG 30 2013

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 307 PM CDT FRI AUG 30 2013

TONIGHT THROUGH SATURDAY...A WEAK UPPER LEVEL DISTURBANCE...
CURRENTLY ACROSS THE WYOMING...WILL MOVE ACROSS THE FCST AREA
TONIGHT SPAWNING A FAIRLY ORGANIZED AREA OF TSTMS. ALL MODELS SHOW
K INDICES INCREASING TO AROUND 40C OR GREATER. THE RAP AND OTHER
MODELS SHOW PRECIPITABLE WATER INCREASING TO 1.50 INCHES OR
GREATER. FCST STORM MOTION OF 10KT OR LESS WOULD SUPPORT LOCALLY
HEAVY RAINFALL AND WEAK WINDS ALOFT 30KT OR LESS AT AND BELOW
300MB SUGGEST OUTFLOW DOMINANT COLD POOL DRIVEN BOW SEGMENTS
CAPABLE OF GUSTY WINDS.

LOW LEVEL EASTERLIES AND WEAK WESTERLIES ALOFT PRODUCE BULK SHEAR OF
35 TO 40 KT SO SOME STORMS THIS EVENING COULD BECOME SEVERE WITH
WIND DAMAGE AND LARGE HAIL. SPC PROVIDED THIS DISCUSSION AT 227 PM
CDT...RECENT LIGHTNING WITHIN THE CONVECTION ALONG THE BLACK
HILLS AND LARAMIE MOUNTAINS HAS INCREASED CONFIDENCE THAT THE
ENVIRONMENT ACROSS THE CNTRL PLAINS IS GRADUALLY BECOMING MORE
SUPPORTIVE OF SURFACE-BASED CONVECTIVE INITIATION. 12Z RAP SOUNDING
MODIFIED FOR 19Z SURFACE OBSERVATION -- 93/62 -- YIELDS STRONG
SURFACE-BASED INSTABILITY /SBCAPE OVER 3000 J PER KG/ AND LITTLE
REMAINING CINH. INCREASED CONVERGENCE ALONG A WEAK SURFACE TROUGH
AND CONTINUED DESTABILIZATION FOSTERED BY ISOLATION IS EXPECTED TO
RESULT IN ADDITIONAL SURFACE-BASED CONVECTIVE DEVELOPMENT DURING THE
NEXT HOUR OR TWO.

THE STORM COMPLEX COULD MOVE MOSTLY EAST ACCORDING TO THE RAP MODEL
OR TAKE A SOUTHEAST TURN AS INDICATED BY THE HRRR. EITHER WAY THE
CONVECTION WILL AFFECT MOST OF THE FCST AREA AND EXIT SOUTH OR EAST
BY AROUND 12Z.

THIS TSTM COMPLEX SHOULD SET UP A FRONTAL BOUNDARY FOR ADDITIONAL
STORM DEVELOPMENT SATURDAY AFTN AND BEYOND WITH THE BEST SHEAR AND
INSTABILITY ACROSS NCNTL NEB NEAR KANW AND KONL. THE MODELS HAVE A
TOTALLY DIFFERENT IDEA IN MIND WITH THE FRONT AND LIFT IT RAPIDLY
NORTH BY 15Z SATURDAY MORNING AND THEN DROP ANOTHER COLD FRONT
THROUGH DURING THE AFTN. SO THERE IS A DISCONNECT IN CONVENTIONAL
STORM THEORY VS THE MODELS. IF THE FRONT IS DOES NOT RETREAT NORTH
AS QUICKLY THAN STORM DEVELOPMENT COULD BE MUCH FARTHER
SOUTH...PERHAPS OVER KS. THE FCST USES A BLEND OF NAM...GEMREG...GFS
AND ECM FOR A 30 POP FROM 20Z ONWARD...MAINLY SOUTH AND EAST OF
KVTN/KIML.

TEMPERATURES ARE A BLEND OF TRIED AND TRUE MODEL DATA PLUS BIAS
CORRECTION FOR HIGHS IN THE LOWER 90S NORTH TO UPPER 90S SOUTH.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 307 PM CDT FRI AUG 30 2013

SATURDAY NIGHT THROUGH LABOR DAY...

COLD FRONT SHOULD STRETCH FROM NEAR ANW THROUGH LBF AND IML EARLY
SATURDAY EVENING. DO EXPECT SCATTERED SHOWERS AND THUNDERSTORMS
ALONG AND AHEAD OF THE FRONT. COVERAGE MAY END UP LESS ACROSS SWRN
NEBR WHICH WILL BE FURTHER REMOVED FROM COOLER TEMPERATURES ALOFT
ASSOCIATED WITH MAIN UPPER TROUGH ACROSS MINNESOTA. ONLY A SLIGHT
CHANCE FOR THUNDERSTORMS FAR SOUTHEAST AFTER MIDNIGHT.  DRY AND
LESS HOT SUNDAY AND LABOR DAY. HIGHS SUNDAY FORECAST VERY NEAR
PREVIOUS FROM NEAR 83 NCTRL AND 85 TO 88 SOUTHWEST. NORTHERLY WINDS
SUNDAY LOOK FAIRLY LIGHT FROM 5 TO 15 MPH WEST AND 10 TO 20 MPH
EAST. ON LABOR DAY...NORTHWEST FLOW ALOFT WILL CONTINUE WITH A
RETURN SOUTHEAST FLOW AT THE SURFACE AND HIGHS FROM NEAR 83
NORTHEAST TO NEAR 90 WEST TIER. SOUTHERLY WINDS MONDAY FROM 10 TO
20 MPH WEST TO 5 TO 15 MPH EAST.

ON TUESDAY THROUGH FRIDAY...

A HEAT UP AGAIN LIKELY AS UPPER RIDGE PERSISTS OVER COLORADO AND
TROUGHING INCREASES ACROSS THE PAC NW AND NORTHEASTERN U.S. A WEAK
COLD FRONT AND DISTURBANCE IN NORTHWEST FLOW ALOFT INDICATED BY
THE GFS AND ECMWF. THIS FRONT ASSOCIATED WITH A DEEP UPPER LOW
MOVING ACROSS HUDSON BAY. AS A RESULT OF ECMWF CONSISTENCY AND
FAIR AGREEMENT BY THE GFS...WILL INTRODUCE A SLIGHT CHANCE FOR
THUNDERSTORMS WEDNESDAY NIGHT. AN OTHERWISE DRY EXTENDED. HIGHS
FORECAST IN THE UPPER 80S TO LOW 90S MOST AREAS WITH MID 90S PARTS
OF SWRN NEBR.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1221 PM CDT FRI AUG 30 2013

ALL MODELS ARE DEVELOPING SCATTERED DEEP CONVECTION ACROSS WRN NEB
THIS AFTN AROUND 21Z-22Z. STORM ACTIVITY SHOULD MOVE EAST INTO NCNTL NEB
BY OR DURING THE EVENING. THE HRRR SUGGESTS STORMS COULD HIT KVTN
AND KLBF BETWEEN 01Z AND 04Z. THE HRRR AND RAP INDICATE BOWING
TSTM SEGMENTS DEVELOPING IN THE WEST WHICH COULD COALESCE NORTH
AND SOUTH ACROSS THE FCST AREA THIS EVENING. THE STORM ACTIVITY
SHOULD BE MOSTLY EAST OF THE FCST AREA BY 09Z WITH VFR THEREAFTER.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHORT TERM...CDC
LONG TERM...ROBERG
AVIATION...CDC
Hazardous weather outlook, Aug 30, 12:39 PM CDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1239 PM CDT FRI AUG 30 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-311745-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1239 PM CDT FRI AUG 30 2013 /1139 AM MDT FRI AUG 30 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAT INDICES WILL APPROACH 100 DEGREES ACROSS SOUTHWEST NEBRASKA.
THE COMBINATION OF DEW POINTS IN THE LOWER 60S AND TEMPERATURES
AROUND 100 WILL PRODUCE THESE VALUES.

SCATTERED STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
WESTERN NEBRASKA LATE THIS AFTERNOON. THE STORM ACTIVITY WILL
MOVE EAST INTO NORTH CENTRAL NEBRASKA BY OR DURING THE EVENING
HOURS. STORMS WILL BE CAPABLE OF GUSTY WINDS...FREQUENT
LIGHTNING AND LOCALLY HEAVY RAINFALL. SOME STORMS COULD BECOME
SEVERE AND PRODUCE WIND DAMAGE AND LARGE HAIL...MAINLY WEST OF
HIGHWAY 83.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COLD FRONT WILL TRACK ACROSS WESTERN AND NORTH CENTRAL NEBRASKA
SATURDAY AFTERNOON INTO SATURDAY EVENING...BRINGING AN INCREASED
CHANCE FOR THUNDERSTORMS. SCATTERED STRONG OR SEVERE STORMS ARE
POSSIBLE ALONG THE FRONT...MAINLY NORTH AND EAST OF AINSWORTH AND
ONEILL. LARGE HAIL AND WIND DAMAGE ARE THE SEVERE WEATHER THREATS
ALONG WITH LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CDC

In the hours before

Local storm report, Aug 30, 8:16 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
816 PM CDT FRI AUG 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     HAIL             NORTH PLATTE            41.13N 100.77W
08/30/2013  M1.25 INCH       LINCOLN            NE   NWS EMPLOYEE

&&

JGOMEZ
Local storm report, Aug 30, 8:42 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
842 PM CDT FRI AUG 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND GST     10 N HAYES CENTER       40.66N 101.02W
08/30/2013  E70 MPH          HAYES              NE   PUBLIC

            ESTIMATED TIME OF 820 PM CDT WINDS OF 60 TO 80 MPH BLEW
            OVER TREES.

&&

JGOMEZ
Local storm report, Aug 30, 9:10 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
910 PM CDT FRI AUG 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     13 N TRYON              41.75N 100.94W
08/30/2013  E60 MPH          HOOKER             NE   PUBLIC

            ESTIMATED WIND SPEEDS OF 50 TO 60 MPH AND BIG BRANCHES
            BLOWN DOWN.

&&

JGOMEZ
Special weather statement, Aug 30, 9:18 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
918 PM CDT FRI AUG 30 2013

NEZ059-310245-
LINCOLN NE-
918 PM CDT FRI AUG 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
945 PM CDT...

AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF JEFFREY CANYON STATE WILDLIFE
MANAGEMENT AREA...OR 16 MILES NORTHEAST OF CURTIS...MOVING EAST AT 25
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  VROMAN...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 202 AND 208.

MASEK
Special weather statement, Aug 30, 9:29 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
929 PM CDT FRI AUG 30 2013

NEZ059-310315-
LINCOLN NE-
929 PM CDT FRI AUG 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN COUNTY UNTIL
1015 PM CDT...

AT 926 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WALLACE...OR 26 MILES NORTH OF HAYES
CENTER...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WALLACE...
  DICKENS...
  SOMERSET...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MASEK
Local storm report, Aug 30, 9:42 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
942 PM CDT FRI AUG 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND GST     THEDFORD                41.98N 100.57W
08/30/2013  M63 MPH          THOMAS             NE   AWOS

&&

JGOMEZ

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 8:12 PM CDTSevere Thunderstorm WarningLBFLincoln33 min
Aug 30, 8:18 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln42 min
Aug 30, 8:44 PM CDTSevere Thunderstorm WarningLBFHooker, Logan, McPherson, Thomas46 min
Aug 30, 9:09 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Thomas51 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.